# SDR 2006UALA01392

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 52,862 hours, 28,463 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Aft Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE BS 1006 TO 1016 LBL 34 TO LBL 3 WL 203 TO WL 208 IS DAMAGED.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED WEB MATERIAL, REPAIR STRAPS AND ANGLES.
